# SDR DALA2025061704572

- Difficulty date: June 13, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N107DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50026
- Aircraft time: 11,426 hours, 5,252 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBD SEAT TRACK FLOOR PANEL BRACKET CRACKED AT FR34-FR35. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0186:2040-0094/001 00524 REMOVED AND REPLACED BRACKET PER A220 ASRP 51-40-00. (LP# 1022780)
